On spike solutions for a singularly perturbed problem in a compact riemannian manifold
Shengbing Deng Zied Khemiri Fethi Mahmoudi
Communications on Pure & Applied Analysis 2018, 17(5): 2063-2084 doi: 10.3934/cpaa.2018098
$(M, g)$
be a smooth compact riemannian manifold of dimension
with constant scalar curvature. We are concerned with the following elliptic problem
$\begin{eqnarray*}-{\varepsilon}^2Δ_g u+ u = u^{p-1}, ~~~~u>0,\ \ \ \ \ in \ M.\end{eqnarray*}$
is the Laplace-Beltrami operator on
$N = 2$
is a small real parameter. We prove that there exist a function
such that if
is a stable critical point of
there exists
such that for any
, problem (1) has a solution
which concentrates near
tends to zero. This result generalizes previous works which handle the case where the scalar curvature function of
has non-degenerate critical points.
keywords: Singular perturbation problems concentration phenomena finite dimensional reduction

Year of publication

Related Authors

Related Keywords

[Back to Top]